# SDR UIEA2018062701277

- Difficulty date: June 26, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,155 hours, 15,367 cycles
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire
- Part number: BMSB60T11C01G018
- Condition: Shorted
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE VALVE ILLUMINATED. T/S PER FIM 76-11 FT805. FOUND SHORT ON WIRE FROM PLUG D4230J TO D4204P PIN 12. REPLACED WIRE PER WDM 76-11-11, SWPM 20-60-13. RUN ENGINE PER AMM 71-00-00, ALL OPS CHECK GOOD.
